MathSciNet Relay Station
MathSciNet bibliographic data
MR1351493 16D70 (16P40)
Levy, Lawrence S.; Odenthal, Charles J. Package deal theorems and splitting orders in dimension $1$. Trans. Amer. Math. Soc. 348 (1996), no. 9, 3457–3503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement